# SDR SWAA2019070134290

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 73,115 hours, 43,614 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1017100
- Part serial: 70460
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DIVERSION, CAPTAINS O2 MASK RED QUICK-DON TOGGLE BROKE WHILE TRYING TO DON.  SWAPPED CAPTAINS 02 MASK IAW AMM.
